MAUDE Adverse Event Report: OT MEDICAL GMBH OT-F1; OT-F1 IMPLANT, 3.8 X 8.0

OT MEDICAL GMBH OT-F1; OT-F1 IMPLANT, 3.8 X 8.0
Model Number 01-1381080000
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 05/08/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This mdr was previously submitted to the fda by keystone dental.However, it was improperly submitted as a pdf file and we no longer have access to the webtrader account so we cannot confirm receipt by the fda.Therefore, out of an abundance of caution, we are resubmitting this mdr to the fda.
 
Event or Problem Description
Failed to osseo.

Brand Name
OT-F1
Common Device Name
OT-F1 IMPLANT, 3.8 X 8.0
Manufacturer (Section D)
OT MEDICAL GMBH
bremen,
GM 
MDR Report Key9797968
Report Number3005990499-2020-17215
Device Sequence Number643593
Product Code DZE
UDI-Device IdentifierEOTM0113810800001
UDI-Public+EOTM0113810800001/
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 01/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01-1381080000
Device Catalogue Number01-1381080000
Device Lot Number26723/812271
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/31/2019
Initial Report FDA Received Date03/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age44 YR